# SDR CALA9802150

- Difficulty date: December 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17407
- Make and model: Boeing 727243
- Aircraft serial: 21270
- System (JASC): 5530 · Vertical Stabilizer
- Part: Stringer
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.5 INCH CRACK LT STRINGER 9 INSIDE VERTICAL STABILIZER AT RIB NR 8.  THE CRACKED AREA WAS CUT OUT IAW SRM 55-30-4, PAGE 1.  REPAIR ANGLES WERE INSTALLED IAW SRM 51-30-4 AND 51-10-2, PAGE 21.
